Journal of Integral Equations and Applications

Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity

Ravi P. Agarwal, Józef Banaś, Kamil Banaś, and Donal O'Regan

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 23, Number 2 (2011), 157-181.

Dates
First available in Project Euclid: 20 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1308577868

Digital Object Identifier
doi:10.1216/JIE-2011-23-2-157

Mathematical Reviews number (MathSciNet)
MR2813432

Zentralblatt MATH identifier
1223.45006

Keywords
Quadratic Hammerstein integral equation superposition operator measure of noncompactness fixed point theorem of Darbo type

Citation

Agarwal, Ravi P.; Banaś, Józef; Banaś, Kamil; O'Regan, Donal. Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity. J. Integral Equations Applications 23 (2011), no. 2, 157--181. doi:10.1216/JIE-2011-23-2-157. https://projecteuclid.org/euclid.jiea/1308577868


Export citation

References

  • R.P. Agarwal, D. O'Regan and P.J.Y. Wong, Positive solutions of differential, difference and integral equation, Kluwer Academic Publishers, Dordrecht, 1999.
  • R.R. Akmerov, M.I. Kamenskii, A.S. Potapov, A.E. Rodkina and B.N. Sadovskii, Measures of noncompactness and condensing operators, Birkhäuser Verlag, Basel, 1992.
  • J. Appell and P.P. Zabrejko, Nonlinear superposition operators, Cambridge University Press, Cambridge, 1990.
  • J.M. Ayerbe Toledano, T. Dominguez Benavides and G. Lopez Acedo, Measures of noncompactness in metric fixed point theory, Birkhäuser, Basel, 1997.
  • J. Banaś, Measures of noncompactness in the space of continuous tempered functions, Demon. Math. 14 (1981), 127-133.
  • J. Banaś and K. Goebel, Measures of noncompactness in Banach spaces, Lect. Notes Pure Appl. Math. 60 (1980), Dekker, New York.
  • J. Banaś, D. O'Regan and R.P. Agarwal, Measures of noncompactness and asymptotic stablility of solutions of a quadratic Hammerstein integral equation, Rocky Mountain J. Math., to appear.
  • J. Banaś, D. O'Regan and K. Sadarangani, On solutions of a quadratic Hammerstein integral equation on an unbounded interval, Dynamic Syst. Appl. 18 (2009), 251-264.
  • J. Banaś, J. Rocha Martin and K. Sadarangani, On solutions of a quadratic integral equation of Hammerstein type, Math. Comput. Model. 43 (2006), 97-104.
  • C. Corduneanu, Integral equations and applications, Cambridge University Press, Cambridge, 1991.
  • G. Darbo, Punti uniti in transformazioni a codominio non compatto, Rend. Sem. Math. Univ. Padova 24 (1955), 84-92.
  • K. Deimling, Nonlinear functional analysis, Springer Verlag, Berlin, 1985.
  • G.M. Fichtenholz, Differential and integral calculus, II, PWN, Warsaw, 1980 (in Polish).
  • J. Mawhin, On an existence result of Leray for nonlinear integral equations, Fixed Point Theory 7 (2006), 297-304.
  • D. O'Regan and M. Meehan, Existence theory for nonlinear integral and integrodifferential equations, Kluwer Academic Publishers, Dordrecht, 1998.
  • R. Stańczy, Hammerstein equations with an integral over a noncompact domain, Ann. Polon. Math. 69 (1998), 49-60.
  • Z. Yang, Nontrivial solutions of nonlinear Hammerstein integral equations, Nonlin. Funct. Anal. Appl. 10 (2005), 331-342.
  • P.P. Zabrejko, A.I. Koshelev, M.A. Krasnoselśkii, S.G. Mikhlin, L.S. Rakovschik and J. Stetsenko, Integral equations, Nordhoff, Leyden, 1975.